# SDR FDEA201301170126

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361012
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BS 1661-1681 BETWEEN S28L TO 28R HAS APPROX. 6 INCH CREASE.  A SKIN REPAIR WAS ACCOMPLISHED IAW EA 757-5361-16-F4074, REV -.  MAJOR REPAIR.
